# SDR KCSA071168

- Difficulty date: May 30, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N747CK
- Make and model: Boeing 747221F
- Aircraft serial: 21743
- Aircraft time: 109,828 hours, 24,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 390-402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK O/B FLANGE HAS CORROSION FROM STA 390 TO 402 RBL 83.
